advertisement
Question
Posted by: Darren | 2007/02/22

Zyban

Hi I need advise on the medication Zyban , I have decided to try it to stop smoking but I have a heart murmur , will it affect this at all , and is there anything else I need to worry about?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Darren
Zyban is a type of antidepressant and can have side-effects which may dry mouth, sleeping problems, agitation, anxiety, skin rashes, shakiness, headache, increased sweating, constipation and fatigue. The most serious, but rare, potential side effect is seizures, which affect about 1 in 1000 people. You can't take this with alcohol or high coffee intake. Best to take this under doctor's supervision.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement